# SDR VNAA2018051599910

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 33,932 hours, 32,812 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FS621 BULKHEAD IAW REO 601R-53-61-1240 REV D DATED 10/31/16.  AND INCORPORATED DEVIATION REPAIR IAW REO 601R-53-61-6554 REV-- DATED 5/8/18 AT RBL 27.5 WL76-77, LBL27.5 WL 78-79, AND LBL9.5 WL76-79.
